Alert archive / Florida / River Flood Warnings in 2012

River Flood Warning 23, NWS Tampa Bay, FL

August 9, 2012Pasco County, Florida

NWS Tampa Bay, FL issued this river flood warning at Aug 9, 2012, 9:16 PM EDT for Pasco County, Florida. It took effect at Aug 10, 2012, 2:00 AM EDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Aug 9, 2012, 9:16 PM EDT (01:16 UTC)
In effect from
Aug 10, 2012, 2:00 AM EDT
Expired
Aug 12, 2012, 2:00 PM EDT
In force
60 hr
Issued by
NWS Tampa Bay, FL
Flood severity
Minor

County Pasco County, FL

The radar

The Tampa radar (KTBW), 67 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cypress Creek at SR 54 Worthington Gardens (WRGF1).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02303420, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WGUS42 KTBW 100116
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
916 PM EDT THU AUG 9 2012

 A RIVER FLOOD WARNING HAS BEEN ISSUED FOR...CYPRESS CREEK AT WORTHINGTON GARDENS.

HEAVY RAINFALL HAS CAUSED THE CYPRESS CREEK AT WORTHINGTON GARDENS TO RISE...REACHING FLOOD
STAGE OVERNIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-101200-
/O.NEW.KTBW.FL.W.0023.120810T0600Z-120810T1200Z/
/WRGF1.1.ER.120810T0600Z.120810T0600Z.120810T0600Z.NO/
916 PM EDT THU AUG 9 2012

THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CYPRESS CREEK AT WORTHINGTON GARDENS
* FROM LATE TONIGHT UNTIL FRIDAY MORNING
* AT 9PM THURSDAY THE STAGE WAS...8.0 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET 
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE ROAD 
  54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.1 FEET ON MAY 29 
  1976.

$$

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

CYPRESS CREEK
 WORTHINGTON   8   8.0 THU 09 PM   7.9    7.4    6.9    6.5    6.1
5 follow-up statements
157 
WGUS82 KTBW 101141
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
741 AM EDT FRI AUG 10 2012

 A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...CYPRESS CREEK AT 
 WORTHINGTON GARDENS...

 ...SEVERAL DAYS OF HEAVY RAIN HAVE CAUSED THE WATER LEVEL ON THE
 CYPRESS CREEK TO RISE TO JUST ABOVE FLOOD STAGE. WITHOUT ADDTIONAL
 RAIN TODAY...THE RIVER SHOULD CREST TODAY AND FALL BACK BELOW FLOOD
 STAGE OVERNIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-110041-
/O.EXT.KTBW.FL.W.0023.000000T0000Z-120811T1200Z/
/WRGF1.1.ER.120810T0430Z.120810T1100Z.120811T0600Z.NO/
741 AM EDT FRI AUG 10 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...
THE FLOOD WARNING CONTINUES FOR THE CYPRESS CREEK AT WORTHINGTON 
GARDENS
* UNTIL SATURDAY MORNING 
* AT 7AM FRIDAY THE STAGE WAS 0 FEET 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE 
* FLOOD STAGE IS 8 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER 
  MIDNIGHT TOMORROW.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON
  STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7
  FEET ON AUG 11 2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SAT    SUN    MON    TUE    WED

CYPRESS CREEK
 WORTHINGTON   8   8.0  FRI 07 AM   7.9    7.7    7.4    7.0    MSG

$$
277 
WGUS82 KTBW 110311
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1111 PM EDT FRI AUG 10 2012

...THE RIVER FLOOD WARNING FOR CYPRESS CREEK AT WORTHINGTON GARDENS
HAS BEEN EXTENDED UNTIL SUNDAY AFTERNOON...

.HEAVY SUMMER RAINS OVER THE PAST COUPLE OF DAYS HAVE CAUSED
CYPRESS CREEK AT WORTHINGTON GARDENS TO RISE JUST ABOVE FLOOD STAGE.
THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING IF NO
ADDITIONAL HEAVY RAINS FALL ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=TBW 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-111611-
/O.EXT.KTBW.FL.W.0023.000000T0000Z-120812T1800Z/
/WRGF1.1.ER.120810T0430Z.120811T0600Z.120812T1200Z.NO/
1111 PM EDT FRI AUG 10 2012

FLOOD WARNING CONTINUES FOR
  THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL SUNDAY AFTERNOON 
* AT 10PM FRIDAY THE STAGE WAS 8.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8.0 FEET 
* THE RIVER WILL REMAIN NEAR 8.2 TONIGHT.
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON
  STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7
  FEET ON AUG 11 2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SAT    SUN    MON    TUE

CYPRESS CREEK
 WORTHINGTON   8   8.2  FRI 10 PM   8.0    7.8    7.7    7.7

$$
760 
WGUS82 KTBW 111425
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1025 AM EDT SAT AUG 11 2012

...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT
WORTHINGTON GARDENS...

.CONTINUED HEAVY RAINS HAS KEPT THE WATER LEVELS ON CYPRESS CREEK
ABOVE FLOOD STAGE. IF ADDITIONAL RAINS DO NOT COMPLICATE THE
FORECAST...THE WATER LEVEL SHOULD DROP BELOW FLOOD STAGE SUNDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-120325-
/O.CON.KTBW.FL.W.0023.000000T0000Z-120812T1800Z/
/WRGF1.1.ER.120810T0430Z.120811T1800Z.120812T1200Z.NO/
1025 AM EDT SAT AUG 11 2012

THE FLOOD WARNING CONTINUES FOR THE CYPRESS CREEK AT WORTHINGTON
GARDENS
* UNTIL SUNDAY AFTERNOON 
* AT 10AM SATURDAY THE STAGE WAS 8.2 FEET 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE 
* FLOOD STAGE IS 8.0 FEET
* THE RIVER WILL REMAIN NEAR 8.2 FEET THROUGH THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON
  STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7 
  FEET ON AUG 11 2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SUN    MON    TUE    WED    THU

CYPRESS CREEK
 WORTHINGTON   8   8.2  SAT 10 AM   8.0    7.7    7.3    6.9    6.5

$$
413 
WGUS82 KTBW 120135
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
935 PM EDT SAT AUG 11 2012

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT 
WORTHINGTON GARDENS.

CONTINUED HEAVY RAINS HAVE KEPT THE WATER LEVELS ON CYPRESS CREEK
ABOVE FLOOD STAGE. IF ADDITIONAL RAINS DO NOT COMPLICATE THE
FORECAST...THE WATER LEVEL SHOULD DROP BELOW FLOOD STAGE SUNDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-121435-
/O.CON.KTBW.FL.W.0023.000000T0000Z-120812T1800Z/
/WRGF1.1.ER.120810T0430Z.120811T2300Z.120812T1200Z.NO/
935 PM EDT SAT AUG 11 2012

THE FLOOD WARNING CONTINUES FOR
  THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL SUNDAY AFTERNOON 
* AT 9PM SATURDAY THE STAGE WAS 8.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE ROAD 
  54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7 FEET ON AUG 11 
  2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SUN    MON    TUE    WED    THU

CYPRESS CREEK
 WORTHINGTON   8   8.2  SAT 09 PM   7.7    7.3    6.9    6.6    MSG

$$
010 
WGUS82 KTBW 120202
FLSTBW
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1002 PM EDT SAT AUG 11 2012

...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT 
WORTHINGTON GARDENS...

.CONTINUED HEAVY RAINS HAVE KEPT THE WATER LEVELS ON CYPRESS CREEK
ABOVE FLOOD STAGE. IF ADDITIONAL RAINS DO NOT COMPLICATE THE
FORECAST...THE WATER LEVEL SHOULD DROP BELOW FLOOD STAGE SUNDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-121502-
/O.CON.KTBW.FL.W.0023.000000T0000Z-120812T1800Z/
/WRGF1.1.ER.120810T0430Z.120811T2300Z.120812T1200Z.NO/
1002 PM EDT SAT AUG 11 2012

THE FLOOD WARNING CONTINUES FOR
  THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL SUNDAY AFTERNOON 
* AT 9PM SATURDAY THE STAGE WAS 8.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY 
  AFTERNOON.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE 
  ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7 
  FEET ON AUG 11 2004.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

CYPRESS CREEK
 WORTHINGTON   8   8.2 SAT 09 PM   8.0    7.7    7.3    6.9    6.6

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Aug 9, 8:13 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Aug 9, 8:13 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
813 PM EDT THU AUG 9 2012

.DISCUSSION...
DESPITE MID LEVEL DRY AIR OVER THE REGION ADEQUATE LOW LEVEL
MOISTURE COMBINED WITH DAYTIME HEATING LEAD TO A FAIR AMOUNT OF
STORMS ALONG THE SEA BREEZE CIRCULATIONS DURING THE AFTERNOON.
EARLY THIS EVENING 88D RETURNS SHOW ISOLATED STORM COVERAGE OVER
CENTRAL AND SOUTHERN ZONES AND SIMILAR TO LAST NIGHT WILL LIKELY
SEE THE CONVECTION LINGER FOR A FEW MORE HOURS WITH PERHAPS A FEW
MORE STORMS FIRING OFF AS WELL AS NUMEROUS OUTFLOWS INTERACT WITH
THE SEA BREEZE. THEREAFTER EXPECT THE STORMS TO BE ON THE WANE AS
LOSS OF DAYTIME HEATING OCCURS WITH PARTLY CLOUDY SKIES EXPECTED
OVERNIGHT. WILL REMOVE EVENING RAIN CHANCES FROM THE ZONES IN A
MID EVENING UPDATE ONCE MOST OF THE STORMS END...OTHERWISE NO
OTHER CHANGES EXPECTED AT THIS TIME.

&&

.AVIATION...
TSRA ON-GOING BUT WINDING DOWN AND WILL HAVE VCTS/CB AT
TPA/LAL/PGD/FMY/RSW UNTIL 02/03Z. LIGHT MOSTLY VARIABLE WINDS
OVERNIGHT BECOME SE AND SOUTH FRI MORNING...BUT SHIFTING TO WSW
FROM SRQ NORTHWARD IN THE AFTERNOON. ANTICIPATE SCATTERED
AFTERNOON CONVECTION FRI BUT WILL LIMIT TO VCTS/CB REMARKS FOR
NOW.

&&

.MARINE...
ONSHORE SEA BREEZE COMPONENT ALONG THE COAST WILL COLLAPSE IN THE
NEXT HOUR OR SO WITH LOSS OF DAYTIME HEATING...WITH A LIGHT
SOUTHEAST FLOW REDEVELOPING ACROSS THE SOUTHERN WATERS AND A
SOUTH TO SOUTHWEST FLOW CENTRAL AND NORTH THE REMAINDER OF TONIGHT
AS THE SURFACE RIDGE AXIS REMAINS ACROSS THE CENTRAL PENINSULA.
ONGOING FORECAST LOOKS IN GOOD SHAPE WITH NO CHANGES EXPECTED IN
THE LATE EVENING UPDATE.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

DISCUSSION/MARINE...57/MCMICHAEL
AVIATION...09/RUDE
Hazardous weather outlook, Aug 9, 5:02 AM EDT, 16 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
502 AM EDT THU AUG 9 2012

FLZ039-042-043-048>052-055>057-060>062-065-092100-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
502 AM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THUNDERSTORM ACTIVITY SHOULD BE BELOW NORMAL FOR THIS TIME OF YEAR
TODAY. STORMS THAT DO DEVELOP WILL BE MAINLY EAST OF I-75 FROM THE
TAMPA AREA NORTH AND ALONG I-75 FROM PUNTA GORDA SOUTH THROUGH
FORT MYERS. THE PRIMARY THREAT WILL BE FREQUENT AND DEADLY CLOUD
TO GROUND LIGHTNING AND GUSTY WINDS UP TO 45 MPH.

...EXCESSIVE HEAT IMPACT...
TEMPERATURES WILL CLIMB TO THE LOWER AND MIDDLE 90S TODAY WITH DEW
POINTS IN THE MIDDLE 70S. THIS WILL RESULT IN HEAT INDICES BETWEEN
100 AND 106 DEGREES TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
MOISTURE WILL SLOWLY INCREASE OVER THE NEXT COUPLE OF DAYS WHICH
WILL BRING RAIN CHANCES BACK TO NEAR NORMAL. SOME THUNDERSTORMS
MAY CONTAIN GUSTY WINDS EACH AFTERNOON...BUT SEVERE THUNDERSTORMS
ARE NOT EXPECTED.

...EXCESSIVE HEAT IMPACT...
IT WILL REMAIN HOT AND HUMID WITH HEAT INDICES NEAR OR ABOVE 100
DEGREES EACH AFTERNOON THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

JILLSON

In the hours before

Special weather statement, Aug 9, 5:42 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
542 PM EDT THU AUG 9 2012

FLZ048-049-092230-
HERNANDO-PASCO-
542 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL HERNANDO AND
WESTERN PASCO COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 6 MILES EAST OF MOON LAKE ESTATES...OR 11 MILES SOUTH OF
SPRING HILL...MOVING NORTH AT 5 MPH...WILL AFFECT MOON LAKE
ESTATES...LAND O LAKES...GARDEN GROVE AND HERNANDO COUNTY AIRPORT...
UNTIL 630 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN
DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE
BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2852 8259 2846 8232 2820 8243 2824 8263
TIME...MOT...LOC 2141Z 193DEG 5KT 2831 8250
Special weather statement, Aug 9, 6:18 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
618 PM EDT THU AUG 9 2012

FLZ062-065-092300-
CHARLOTTE-LEE-
618 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LEE AND SOUTHEASTERN
CHARLOTTE COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS
LOCATED NEAR LEHIGH ACRES...MOVING NORTHWEST AT 10 MPH...WILL AFFECT
LEHIGH ACRES...GATEWAY...FORT MYERS SHORES AND TICE...UNTIL 700 PM
EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 136 AND 143.

GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN
DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE
BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2669 8189 2688 8172 2673 8155 2656 8156
      2651 8160 2648 8186
TIME...MOT...LOC 2218Z 130DEG 8KT 2664 8162
Special weather statement, Aug 9, 8:24 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
824 PM EDT THU AUG 9 2012

FLZ060-062-100115-
SARASOTA-CHARLOTTE-
824 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CHARLOTTE AND
SOUTHEASTERN SARASOTA COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR NORTH PORT...MOVING WEST AT 10 MPH...WILL AFFECT NORTH
PORT AND WARM MINERAL SPRINGS...UNTIL 915 PM EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 179 AND 182.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2715 8235 2715 8208 2698 8207 2697 8231
TIME...MOT...LOC 0024Z 092DEG 8KT 2705 8222

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:24 PM EDTSpecial Weather StatementTBWCharlotte51 min
Aug 9, 9:28 PM EDTAreal Flood AdvisoryTBWLee62 min
Aug 10, 2:18 PM EDTSpecial Weather StatementTBWHillsborough42 min
Aug 10, 2:23 PM EDTSpecial Weather StatementTBWPasco52 min
Aug 10, 2:29 PM EDTSpecial Weather StatementTBWManatee46 min
Aug 10, 3:06 PM EDTSpecial Weather StatementTBWSumter39 min
Aug 10, 3:13 PM EDTSpecial Weather StatementTBWManatee47 min
Aug 10, 3:21 PM EDTSpecial Weather StatementTBWSumter39 min
Aug 10, 3:38 PM EDTSpecial Weather StatementTBWSumter37 min
Aug 10, 3:51 PM EDTAreal Flood AdvisoryTBWSumter54 min
Aug 10, 3:59 PM EDTSpecial Weather StatementTBWHardee46 min
Aug 10, 4:37 PM EDTSpecial Weather StatementTBWHardee, Polk38 min
Aug 10, 5:12 PM EDTSpecial Weather StatementTBWPolk48 min
Aug 10, 7:05 PM EDTSpecial Marine WarningTBW40 min

Nearby

River Flood Warnings in Florida, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.